Mathematische Zeitschrift

, Volume 253, Issue 4, pp 753–785 | Cite as

Asymptotic upper curvature bounds in coarse geometry

Article

Abstract

We define a notion of an asymptotic upper curvature bound for Gromov hyperbolic metric spaces that is invariant under rough-isometries and examine the basic properties of this concept.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Assouad, P.: Plongements lipschitziens dans ℝn, Bull. Soc. Math. France 111, 429–448 (1983)MATHMathSciNetGoogle Scholar
  2. 2.
    Bridson, M., Haefliger, A.: Metric spaces of non-positive curvature. Springer-Verlag, Berlin, 1999Google Scholar
  3. 3.
    Bonk, M., Schramm, O.: Embeddings of Gromov hyperbolic spaces. Geom. Funct. Anal. 10, 266–306 (2000)MATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Bourdon, M.: Structure conforme au bord et flot géodésique d'un CAT(-1)-espace. L'Enseig. Math. 41, 63–102 (1995)MATHMathSciNetGoogle Scholar
  5. 5.
    Burago, D., Burago, Y., Ivanov, S.: A course in Metric Geometry. Graduate Studies in Mathematics Vol. 33, Amer. Math. Soc., Providence, RI, 2001Google Scholar
  6. 6.
    David, G., Semmes, S.: Fractured Fractals and Broken Dreams. Oxford Science Publications, New York, 1997Google Scholar
  7. 7.
    Ghys, E., de la Harpe, P., Eds.: Sur les Groupes Hyperboliques d'après Mikhael Gromov. Progress in Mathematics 83, Birkhäuser, Boston, 1990Google Scholar
  8. 8.
    Gromov, M.: Hyperbolic groups. In: Gersten, S.M. (ed.) Essays in group theory. Springer-Verlag, MSRI Publ. 8, 1987, pp. 75–263Google Scholar
  9. 9.
    Kapovich, I., Benakli, N.: Boundaries of hyperbolic groups. Combinatorial and geometric group theory (New York, 2000/Hoboken, NJ, 2001). Contemp. Math., 296, Amer. Math. Soc., Providence, RI, 2002, pp. 39–93Google Scholar
  10. 10.
    Korányi, A., Reimann, M.: Quasiconformal mappings on the Heisenberg group. Invent. Math. 80, 309–338 (1985)MATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Sakai, T.: Riemannian geometry. Amer. Math. Soc., Providence, RI, 1996Google Scholar
  12. 12.
    Semmes, S.: On the nonexistence of bi-Lipschitz parameterizations and geometric problems about A-weights. Rev. Mat. Iberoamericana 12, 337–410 (1996)MATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA
  2. 2.Mathematisches InstitutUniversität BonnBonnGermany

Personalised recommendations